Couldn't find what you looking for?

TRY OUR SEARCH!

Very graphic but I cant find a way to put it .. nicely? Ok so I feel a bit silly asking but I have searched online for 2 hours last night and today and tried calling planned parenthood and the doctors but i was put on hold for over 15 minutes. So I had discharge but no itching or intense smelling and I figured it was a yeast infection. I have had one before so I didnt feel it necessary to go to a gyno. I got Monistat1 last night and used it and was wondering exactly HOW the applicator thing works.. does the egg-like pill that is inserted disolve or what? I know that it has only been one day too but there is alot more of my discharge and i took a mirror to see if there was any redness and there was a ton of white discharge inside. If I contracted then it would come out and I was wondering if this is normal or if that is how Monistat1 just gets rid of the infection? because there was nothing in the directions and it only said there would be alot of "discomfort". If this is normal (and there is alot of the discharge) should I get rid of it if i wipe (like if I see alot and wipe it out?) because only a little goes on to the maxi pad i wore because it suggests to. Im not saying force it out but I guess is it better for it to be in there or should i get rid of the discharge? or is this even normal? I am opting out any STDs because I was tested almost a year ago and my boyfriend was tested and we both came back negative. And the last time I went to the gyno I was tested for chlamydia and came back negative. thanks so much in advanced!

Loading...

When you use monistat or any other medicine for yeast infection that is in the solid form it slowly dissolves inside you. You will or should probably use a pad or liner becuase it will leak outof you the next day. With the one day solid inserted it will be heavy discharge/leakage for about 1 and a half days. It will also take about 3 days or more for the infection to start clearing up. Monistat 1 just means you only take the medicine for 1 day versus 3 or 7. It can still take just as long for the infection to go away. It doesn't work any faster. If it hasn't cleared up after a few days or atleast started to you should call your doctor and have it looked at. And as the discharge comes out, yes it is best to wipe it away after using the rest room and changing your pads often.
Reply

Loading...

I experienced the same thing after using monistat day/night. I was freaking out when I saw how much discharge was coming out of me the next day and even the day after that but I figured it was from the monistat egg thing since it was odorless and extremely excessive. It's now been 3 days and i have no odor, discharge, or other symptoms. yay. :-D
Reply

Loading...

That Happned to me too!! Actually... I've been kinda worried. I took Monistat 1 but it ever really had any effects at all except a little bit of a waxy film on my vagina. Then, yesterday I started noticing wite stuff comming out. It has now been 3 days and the white stuff is still there. Is it normal for it to still be there? was it normal for it to only start doing that like almost 3 days after i took it?
Reply

Loading...

THAT HAPPENED TO ME TOO EXCEPT THE DAY AFTER THE TREATMENT I FELT A LITTLE BETTER BUT I HAD A WHITE FILM ON MY VAGINA THAT LOOKED LIKE IT WAS PEELING OFF BUT AFTER READING THIS I GUESS ILL WATE TILL THE THREE DAYS AFTER TO GO TO MY GYNO o.O :$
Reply

Loading...

same thing here!

it's been three days since I used it and the white stuff keeps coming/pouring out. I notice it when I wipe after the bathroom. I called and basically the lady said "it's going to get worse before it gets better" meaning the medicine was working and your body is fighting the infection causing the white stuff to be forced out. man I know they call it a yeast infection but it's like I'm baking a loaf of friggin bread down there...uggg lol
Reply

Loading...

I never had the "cottage-cheese" discharge (but know I had a yeast infection because I did get a culture sent to a lab). I used the Monistat 1 ovule at night, and noticed a thick cottage-cheese discharge 2 days afterward. I know leakage is normal but it was thick and lumpy and looked more like the described symptom than anything I had beforehand. Was everybody else's of this consistency or should I probably go see my doctor again?
Reply

Loading...

I had the same thing happen to me.. I've had yeast infections before and I usually use the Monistat 1 day and it is normal to have that thick discharge come out and it should be a lil off white that way you know it's working.. Normally, after I put it in I leave it alone for some hours, then when I have to urinate I wipe off the access discharge and then clean it up a lil more with a q-tip.. The more I clean out the better I feel... then reapply the cream and wear pantie liners... Then it normally clears up in like 3 days.. But I continue to use the cream until I'm not irritated at all any more...
Reply

Loading...

SO I USED THE MONISTAT 1 ALMOST 2 WEEKS AGO AND I AM LEAKING THIS CREAM VERY SLOWLY. THIS MAY SOUND WEIRD BUT I HAVE A HABIT OF TAKING A LOOK DOWN THERE AND I NOTICED THE CREAM STILL VERY MUCH THERE BUT I'M NOT HAVING A DISCHARGE. ONLY WHEN I WIPE IS IT NOTICEABLE THAT THE CREAM IS STILL THERE. IS THIS NORMAL AND IF SO HOW LONG WILL THIS LAST?
Reply

Loading...

I'm having the same symptoms that many of you mentioned (a heavy white discharge on the third day of using Monistat 1.) I've successfully used the product before and noticed the cream/ovule leaking out of me the first and second day, which made sense. However, this is very thick and almost "cottage cheese" like (as if it's a symptom of a yeast infection); although, I have no foul/yeasty odor, itching, or redness. I've been doing some research and found a lot of negative reviews of Monistat 1 and even a few where people claimed it worsened their infection. Has anyone whose had this problem been to their GYN or doctor and tested positive for a yeast infection? Thanks.
Reply

Loading...

So, I called my doctor and explained that I was swollen down there and red. After some questions she told me I had a yeast infection due to the antibotics I had taken. Anyway, she said use the 7 day because we find the 1 or 3 day too harsh. TOO HARSH!!! I believe that should be explained in better detail.
After I used the three day, I wish that I was giving birth because it would be less uncomfortable. Anyway, I recommend the seven day Monistat.

Also, day two and I have loads of c**p coming out of me.
Reply

Loading...

I actually put the monistat 1 in today and have been sitting on the couch, at first there was no itching, but i walked outside to get some groceries and i feel like it all leaked out of me. It's only been 'up there' for about an hour and im afraid to get up, because i feel like it's going to all leak out and that it wont help me at all. So it's normal for it to leak out? also, i see many people have intense itching after putting it in, and i have it as well, but it's more like burning. Any way to try to ease that or make it feel better? Thanks
Reply

Loading...

Oh my gosh finding this message board has helped me so much... I used Monistat 1 last night and it didn't hurt at all when I first put it in or going to sleep or anything--but I just woke up and the intense itching/burning is AWFUL. Has anyone else had this? There's tons of white discharge, which I expected, but I did NOT expect the pain to somehow be even worse!! Is this normal??
Reply

Loading...

Yeah I just put Monistat 1 in one day ago and Im having loads of discharge as well and it weird b/c its kinda pink and just like you worse than wha I had prior. But with no foul discharge or swelling Im happy with it. If its working its working LEAK ON!!!
Reply

Loading...

okay well i tok monistat 1 just last night and have been having white discharge witch iknow shud b normal beside the point whn i started having a pain while i would pee it came to mind i probably had a yeast infection ive had it before so tis would b my 2nd time i see everybody on here sys theyhave itching burning, redness i dnt have nun of that its only when i pee that i get a ugly pain while finishing would it still considereda yeas infection? 8-| 8-|
Reply

Loading...